My physician changed the dose of my Cardizem (LA) from 420 mg to 120 mg and added nebivolol, but rather than write LA, he wrote Cardizem CD. Are these products interchangeable?
- Cardizem Drug Information
- Cardizem CD Drug Information
- Cardizem LA Drug Information
- Nebivolol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
does this increase seem large? Or are medications different
1 answer • 18 Jun 2009
I believe high bp & rapid heart beat was caused by other meds which I am now off so may not need cardizem anymore
1 answer • 21 Feb 2010
... was no damage to my heart whatsoever. I'm supposed to start exercising 3-5 times a week for 30-45 mins, but find I can barely get the ...
1 answer • 21 Aug 2010
I have been on the Cardizem 90 for maybe a couple months and the Dr. just increased my dose. I felt woozy and really sleepy and the room was tilting ...
1 answer • 20 Mar 2013
1 answer • 28 May 2014